# SDR AWXA9500269

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141NT16079
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C6 INSPECTION, FOUND R1 DOOR THRESHOLD SUPPORT AND INTERCOSTAL CORRODED BEYOND LIMITS AT STATION 344.  REPLACED DAMAGED PARTS PER SRM 51-10-00.  REF 95ZZZW757.
